MathSciNet Relay Station
MathSciNet bibliographic data
MR1037464 (91f:46096) 46L70 (17C65 46L10)
Bunce, L. J.; Wright, J. D. Maitland Continuity and linear extensions of quantum measures on Jordan operator algebras. Math. Scand. 64 (1989), no. 2, 300–306.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement